# SDR IPXA2021092374179

- Difficulty date: September 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,564 hours, 20,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N232224
- Condition: Corroded
- Location: Rh Wing Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGRH WING IB FLAP TE TRACK SUPPORT IS HEAVILY CORRODED AROUND FASTENER HOLES.REMOVED AND INSTALLED REPLACEMENT 113N2322-24 PER DWG 113N2322 AND SRM 51-40-02
